PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 63 (77), pp. 55--65 (1998)
Perturbed interpolation problems
Du\v san Georgijevi\'cKatedra za matematiku, Ma\v sinski fakultet, Beograd, Yugoslavia
Abstract: A sort of perturbations of interpolation problems is used, which enables to transfer the known results on interior interpolation problems of Pick--Nevanlinna type to boundary value interpolation problems. It is shown that the nonnegativity and the so called absence-of-residues property of the Pick kernel are necessary and sufficient condition for solvability of a matricial directional boundary value interpolation problem of Pick--Nevanlinna type.
Classification (MSC2000): 30E05; 30E25
Full text of the article:
Electronic fulltext finalized on: 6 Apr 2000. This page was last modified: 16 Nov 2001.
© 2000 Mathematical Institute of the Serbian Academy of Science and Arts